# SDR R61A202002220234

- Difficulty date: February 3, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Corroded
- Location: Frames 23-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH LATERAL SEAT TRACK FR 23-43 HAS CORROSION AT OR NEAR FRAME 30 AS MARKED. REMOVED CORROSION FROM RH LATERAL SEAT
TRACK NEAR FR. 30 REF SRM 51-12-01. MATERIAL LOSS IS 0.012" WHICH HAS BEEN ACCEPTED AS ALLOWABLE DAMAGE REF ETD2018-170-028043. RESTORED SURFACE
PROTECTION REF EMB SRM 51-23-04, 51-23-05,51-23-06. A/C REMAINS IN CHECK.
